Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 18, 2015, 3:34 PM CDT for Bowie County, Cass County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 3:34 PM CDT (20:34 UTC)
- Expired
- Jun 18, 2015, 4:02 PM CDT
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bowie County, TX, Cass County, TX
The radar
The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163 WUUS54 KSHV 182034 SVRSHV TXC037-067-182115- /O.NEW.KSHV.SV.W.0201.150618T2034Z-150618T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 334 PM CDT THU JUN 18 2015 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CASS COUNTY IN NORTHEASTERN TEXAS... SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS... * UNTIL 415 PM CDT * AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAUD...OR 13 MILES NORTHWEST OF ATLANTA...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... TEXARKANA...QUEEN CITY...REDWATER...MAUD...DOUGLASSVILLE AND DOMINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3313 9438 3330 9445 3341 9405 3319 9405 TIME...MOT...LOC 2034Z 252DEG 29KT 3325 9433 HAIL...<.75IN WIND...60MPH $$ VIII.
1 follow-up statement
322
WWUS54 KSHV 182102
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CDT THU JUN 18 2015
TXC037-067-182112-
/O.CAN.KSHV.SV.W.0201.000000T0000Z-150618T2115Z/
CASS TX-BOWIE TX-
402 PM CDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
SOUTHEASTERN BOWIE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3313 9438 3330 9445 3341 9405 3319 9405
TIME...MOT...LOC 2059Z 252DEG 29KT 3332 9407
$$
VIII.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:23 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 18, 3:23 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT THU JUN 18 2015
.DISCUSSION...
CENTER OF THE REMNANTS OF T.D BILL...SHOWING SIGNS OF SLOWING DOWN
OVER EASTCENTRAL OK. THIS SLOWING COULD WARRANT AN EXTENSION OF
FLASH FLOOD WATCH...MAINLY FOR PORTIONS ALONG AND NORTH OF
INTERSTATE 30. BY 7 PM...TRENDS OF POSSIBLE CONVECTIVE INCREASE
ALONG SPIRAL BAND BELOW DRY SLOT SHOULD BECOME BETTER DEFINED AND
ALLOW EVE SHIFT TO DECIDE ON PROLONGED ISSUANCE OF FLOOD WATCH. AS
THIS LOW MOVES NORTH...A DIRTY UPPER RIDGE OVER SE STATES WILL
SHIFT WWD TO FILL THE VOID...INITIATING A RETROGRADE PATTERN
ACROSS THE SOUTHERN STATES. THE RIDGE...ALONG WITH COMPRESSIONAL
HTG COMMON WITH A RETREATING TROPICAL LOW...WILL ALLOW TEMPS TO
RISE BACK UP OVER 90 DEGREES...AND POSSIBLY TO MID 90S BY LATE IN
WKND. ASIDE FROM ADDING A SLIGHT CHANCE FOR SEA BREEZE TRW ACROSS
SOUTHERN PORTIONS OF AREA SAT AFTN...DUE TO STG SOUTH FLOW AS LOW
RETREATS...AREA SHOULD BE MOSTLY RAIN FREE AFTER DAYTIME HOURS
FRIDAY THRU MID WEEK...WHEN EASTERLY WAVE WILL ATTEMPT TO BREAK
DOWN IN UPPER RIDGE OVER AREA.VII/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 90 75 92 / 40 20 10 10
MLU 75 90 74 93 / 30 30 10 10
DEQ 73 86 72 90 / 70 30 20 10
TXK 74 89 75 91 / 60 30 20 10
ELD 74 88 74 93 / 40 30 20 10
TYR 74 91 74 90 / 40 10 10 10
GGG 75 90 74 91 / 40 20 10 10
LFK 75 93 74 91 / 30 10 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
059>061-070>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
059-060-070.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ077.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ077.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138.
&&Hazardous weather outlook, Jun 18, 11:44 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1144 AM CDT THU JUN 18 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1144 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS...ARE EXPECTED TO CONTINUE THIS AFTERNOON WITH HEATING. THIS TROPICAL AIR IS VERY MOIST WITH HEAVY RAINFALL AND POSSIBLE FLASH FLOODING DUE TO ONGOING AREAS HIGH WATER...RESULTING FROM HEAVY RAINS LATE LAST NIGHT AND THIS MORNING. IN ADDITION...A FEW CLUSTERS OF ORGANISED THUNDERSTORM COULD DEVELOP...POSSIBLY PRODUCING DAMAGING WINDS AND WEAK TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE CHANCE FOR SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY IN THE WAKE OF BILL. THEN ONLY ISOLATED...MAINLY LATE DAY ACTIVITY...COULD BE POSSIBLE DUE TO THE HEAT AND HUMIDITY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON...MAINLY FOR POSSIBLE CONTINUED FLASH FLOODING. VII
In the hours before
Special weather statement, Jun 18, 2:44 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
244 PM CDT THU JUN 18 2015
ARZ059-060-070-TXZ097-112-182030-
MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-CASS TX-BOWIE TX-
244 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER...SOUTHEASTERN
LITTLE RIVER...SOUTHWESTERN HEMPSTEAD...NORTH CENTRAL CASS AND
SOUTHEASTERN BOWIE COUNTIES UNTIL 330 PM CDT...
AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REDWATER...OR 10 MILES SOUTHWEST OF WAKE VILLAGE...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...NASH...REDWATER...MAUD...RED LICK...
FULTON...MANDEVILLE...GENOA...LEARY...MCNAB...HOMAN AND HERVEY.
LAT...LON 3369 9384 3348 9370 3348 9372 3345 9372
3344 9371 3344 9374 3343 9374 3322 9429
3337 9439
TIME...MOT...LOC 1944Z 240DEG 31KT 3334 9427
VIII.Special weather statement, Jun 18, 2:45 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 245 PM CDT THU JUN 18 2015 ARZ070-TXZ097-112-182030- MILLER AR-CASS TX-BOWIE TX- 245 PM CDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MILLER... NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 330 PM CDT... AT 245 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF LINDEN...OR 11 MILES WEST OF ATLANTA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TEXARKANA...ATLANTA...LINDEN...QUEEN CITY...FOUKE...BLOOMBURG... DOUGLASSVILLE...DOMINO...FERGUSON...PLEASANT HILL AND RED HILL. LAT...LON 3300 9439 3317 9449 3344 9397 3320 9382 TIME...MOT...LOC 1945Z 243DEG 27KT 3312 9437 VIII.
Special weather statement, Jun 18, 2:52 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 252 PM CDT THU JUN 18 2015 ARZ051-059>061-070-182030- NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR- 252 PM CDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MILLER... SOUTHEASTERN LITTLE RIVER...SOUTHEASTERN HOWARD...WEST CENTRAL NEVADA AND CENTRAL HEMPSTEAD COUNTIES UNTIL 330 PM CDT... AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OGDEN...OR 10 MILES EAST OF ASHDOWN...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOPE...EMMET...BLEVINS...PERRYTOWN...FULTON...WASHINGTON... SARATOGA...MCCASKILL...OZAN...MCNAB...OAKHAVEN...BRIGHT STAR... MILLWOOD AND RED BLUFF. LAT...LON 3371 9341 3352 9398 3369 9408 3396 9356 TIME...MOT...LOC 1951Z 243DEG 27KT 3364 9395 VIII.
Special weather statement, Jun 18, 2:59 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT THU JUN 18 2015
ARZ051-059>061-182045-
NEVADA AR-HOWARD AR-HEMPSTEAD AR-LITTLE RIVER AR-
259 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LITTLE RIVER...
SOUTHEASTERN HOWARD...NORTHWESTERN NEVADA AND CENTRAL HEMPSTEAD
COUNTIES UNTIL 345 PM CDT...
AT 259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SARATOGA...OR 12 MILES SOUTH OF MINERAL SPRINGS...MOVING NORTHEAST AT
30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...BLEVINS...PERRYTOWN...FULTON...
WASHINGTON...SARATOGA...MCCASKILL...OZAN...MCNAB...OAKHAVEN...BRIGHT
STAR AND BOUGHTON.
LAT...LON 3395 9342 3396 9338 3390 9330 3384 9329
3382 9321 3360 9384 3361 9386 3359 9387
3359 9389 3358 9390 3374 9400 3375 9396
3376 9396 3396 9357 3394 9351 3396 9347
TIME...MOT...LOC 1959Z 242DEG 27KT 3370 9387
VIII.Special weather statement, Jun 18, 3:00 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 PM CDT THU JUN 18 2015
ARZ060-182045-
HEMPSTEAD AR-
300 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD COUNTY
UNTIL 345 PM CDT...
AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLEVINS...OR 9 MILES SOUTHEAST OF MURFREESBORO...MOVING NORTHEAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCCASKILL.
LAT...LON 3398 9368 3398 9365 3396 9362 3396 9359
3395 9355 3395 9353 3394 9352 3389 9365
3399 9371
TIME...MOT...LOC 2000Z 239DEG 43KT 3396 9358
VIII.Special weather statement, Jun 18, 3:25 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 325 PM CDT THU JUN 18 2015 ARZ070-TXZ097-112-182115- MILLER AR-CASS TX-BOWIE TX- 325 PM CDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER... NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 415 PM CDT... AT 324 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MAUD...OR 16 MILES NORTHWEST OF ATLANTA...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TEXARKANA...WAKE VILLAGE...QUEEN CITY...REDWATER...MAUD...FOUKE... GENOA...DOUGLASSVILLE...DOMINO...FERGUSON...PLEASANT HILL AND BRYANS MILL. LAT...LON 3311 9446 3328 9452 3349 9393 3323 9383 TIME...MOT...LOC 2024Z 252DEG 29KT 3322 9441 VIII.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:38 PM CDT | Lake Wind Advisory | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 23 hr |
| Jun 17, 9:34 PM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 21 hr |
| Jun 18, 2:00 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 3 hr |
| Jun 18, 4:13 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| Jun 18, 4:42 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 42 hr |
| Jun 18, 5:06 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Rusk, Shelby | 3 hr |
| Jun 18, 6:28 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Panola, Rusk, Shelby | 6 hr |
| Jun 18, 11:06 AM CDT | River Flood Warning | SHV | Smith, Wood | 22 days |
| Jun 18, 11:09 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 8 days |
| Jun 18, 11:14 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 68 hr |
| Jun 18, 11:15 AM CDT | River Flood Warning | SHV | Wood | 69 hr |
| Jun 18, 1:07 PM CDT | Special Weather Statement | SHV | Morris, Titus | 38 min |
| Jun 18, 1:17 PM CDT | River Flood Warning | SHV | Bowie | 11 days |
| Jun 18, 1:29 PM CDT | Special Weather Statement | SHV | Camp, Morris | 46 min |
| Jun 18, 1:32 PM CDT | Special Weather Statement | SHV | Morris | 43 min |
| Jun 18, 1:48 PM CDT | Special Weather Statement | SHV | Bowie | 42 min |
| Jun 18, 2:02 PM CDT | Special Weather Statement | SHV | Smith | 43 min |
| Jun 18, 2:12 PM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches, Panola | 48 min |
| Jun 18, 2:37 PM CDT | Special Weather Statement | SHV | Cass | 38 min |
| Jun 18, 2:38 PM CDT | Special Weather Statement | SHV | Camp | 52 min |
| Jun 18, 2:45 PM CDT | Special Weather Statement | SHV | Cass | 45 min |
| Jun 18, 2:50 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur, Wood | 40 min |
| Jun 18, 3:36 PM CDT | Special Weather Statement | SHV | Morris | 24 min |
| Jun 18, 3:56 PM CDT | Special Weather Statement | SHV | Shelby | 49 min |
| Jun 18, 3:58 PM CDT | Special Weather Statement | SHV | Wood | 47 min |
| Jun 18, 4:09 PM CDT | Special Weather Statement | SHV | Morris | 51 min |
| Jun 18, 4:11 PM CDT | Special Weather Statement | SHV | Wood | 49 min |
| Jun 18, 4:34 PM CDT | Special Weather Statement | SHV | Bowie | 56 min |
| Jun 18, 5:19 PM CDT | Special Weather Statement | SHV | Bowie | 56 min |
| Jun 18, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 40 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 46 min |
| Jun 18, 6:45 PM CDT | Special Weather Statement | SHV | Cass | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.